# SDR AALA202201195784

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 22,854 hours, 10,814 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. ADJUSTED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
